# SDR AWXA0000885

- Difficulty date: November 16, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WEB CRACKED FS 178 WL 187 LBL 0.7 AND RBL 0.7.  CUT OUT DAMAGED AREAS, CHECKED FOR CRACKS IAW NDT MANUAL 51-00-00 FIG 23.  FABBED REPAIR PARTS AND INSTALLED IAW SRM 53-10-08, 51-20-01, 51-20-05, 51-40-02 AND 51-20-02.
